Authors: Atanacković, Teodor
Pilipović, Stevan
Zorica, Dušan 
Title: A diffusion wave equation with two fractional derivatives of different order
Journal: Journal of Physics A: Mathematical and Theoretical
Volume: 40
Issue: 20
First page: 5319
Last page: 5333
Issue Date: 18-May-2007
Rank: M22
ISSN: 1751-8113
DOI: 10.1088/1751-8113/40/20/006
Abstract: 
We analyse a diffusion wave equation with two fractional derivatives of different order on bounded and unbounded spatial domains. Thus, our model represents a generalized telegraph equation. Solutions to signalling and Cauchy problems in terms of a series and integral representation are given. Classical wave and heat conduction equations are obtained as limiting cases.
Publisher: Institute of Physics Publishing

Show full item record

SCOPUSTM   
Citations

88
checked on Jan 30, 2023

Page view(s)

22
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.